It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Prolonged Redness with Accutane

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-21-2005, 11:03 PM   #1
    nonincriminatin
    Newbie
    (male)
     
    nonincriminatin's Avatar
     
    Join Date: Oct 2005
    Posts: 4
    nonincriminatin HB User
    Prolonged Redness with Accutane

    I've been on Accutane for 5 months, and it's working OK--it hasn't been a cure-all, but I get fewer pimples than I used to, and the pimples I do get aren't as egregious as they used to be. But one thing that has gotten worse since I started taking Accutane is redness and scarring. Before I started the drug I didn't have issues with residual redness or scarring. But now it seems like every pimple I get leaves a red mark or a scar after it goes away. Has anyone else had increased redness and scarring with Accutane? Is this normal? Is there anything to do about it?

     
    Sponsors Lightbulb
       
    Old 10-22-2005, 08:09 AM   #2
    evan671
    Junior Member
    (male)
     
    evan671's Avatar
     
    Join Date: Sep 2005
    Posts: 33
    evan671 HB User
    Re: Prolonged Redness with Accutane

    I have noticed the same thing. This is my second course that im on now im on month 5 as well. The first time was aug 2004 to april 2005. This next one began june 2005. I don't ever get any new pimples but the hyperpigmentation (red marks) stay around for a long long time. I have marks that are still there from over a year ago.

     
    Old 10-22-2005, 09:19 AM   #3
    antifaith
    Member
     
    antifaith's Avatar
     
    Join Date: Apr 2005
    Posts: 61
    antifaith HB User
    Re: Prolonged Redness with Accutane

    I have tons of scarring and redness that are only due to accutane. It took 2 years for the redness to fade away ( still there but barely noticeable ) and the scars cost me
    3000$ to fix

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    does accutane reduce redness? bjmkbmbn Acne 1 12-04-2007 09:27 PM
    redness go away chloe33 Acne 16 02-14-2004 07:42 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:55 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!